Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have dx as having all my lumbar dics herniated. Experiencing tremors. Is it result of back problems?

I have dx as having all my lumbar dics herniated. I have had 2 lumbar injection and 2 rounds of therapy . During the first round of therapy I sstarted to experience tremors -full body tremors and interminte tremors. I would like to know if this could be result of the back problems and it so how. My dr just passes me off.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However tremors are not usually related to lumbar herniated discs. I also do not know what kinds of injections you had and what kinds of therapy you have had to treat your lumbar herniated discs. Nevertheless, the tremors do not seem to be related and you might need to visit a neuropsychiatrist if the problems persist. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor